# SDR N6WA2012080601

- Difficulty date: August 6, 2012
- Submitted: August 7, 2012
- Operation: Air carrier
- Aircraft: N367CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10069
- Aircraft time: 24,921 hours, 17,489 cycles
- Engine: Ge CF348C1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WON'T COME ON.  OPS CHECK OF EMERGENCY LIGHTS GOOD AT THIS TIME IAW 33-55-00.
